Talk to your doctor. A lot of times with drugs for problems that deal with your body chemistry, it takes time to find the best fit. I've known people that had to try 3 or 4 different antidepressants before they found one that worked without bad side effects. Everyone is different!
Your anxiety could be causing the diarrhea and nausea, too. Your doctor may be able to prescribe a temporary sedative (Xanax or Atavan) or a smooth muscle relaxant (Bentyl or Levsin) that will calm your stomach. But if you get a sedative, make sure you only take it for a short time, until you settle down a little. They are highly addictive.
Exercise has been medically proven to help with stress, anxiety, and depression--all caused by the same chemicals in different amounts. If you don't already have an exercise program, try to incorporate one, even if it's just taking walks with a friend. It will help.
Good luck. I hope you feel better soon!